# SDR ASAA2017071821446

- Difficulty date: July 18, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,070 hours, 11,257 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Part number: GM10503
- Condition: Failed
- Location: First Officer'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND FIRST OFFICER'S PITCH CONTROL WHEEL STEERING FORCE TRANSDUCER FAILED DFCS LIBRARY TEST NR 21 FOR FCC-B.  ACFT GROUNDED.  CONFIRMED FAULT IAW AMM 22-11-92-730-801. FIRST OFFICER`S SIDE B READS ZERO WITH ALL CONTROL COLUMN PRESSURES.  REMOVED AND REPLACED THE PITCH FORCE TRANSDUCER IAW AMM 22-11-92-000-801, AND AMM 22-11-92-400-801. ADJUSTED THE LT AND RT ELEVATOR CONTROL CABLES EA AND EB AND THE CAPTAIN'S & F/O'S PITCH FORCE TRANSDUCERS IAW AMM 27-31-00-820-801, AND AMM 22-11-92-820-801. F/O'S TRANSDUCER OPERATES NORMALLY.
